# SDR UIEA2021102602289

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Relay
- Part number: BACR13CG2AB
- Part serial: NSN
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP. AUTOMATIC FLIGHT DECK TEMPERATURE CONTROL OPERATES NORMALLY ON THE GROUND BUT UNCONTROLLABLE IN FLIGHT, EVEN WITH TRIM VALVE SET MANUALLY TO FULL COLD. FLIGHT DECK STAYS VERY WARM.( PERFORMED FIM 21-61 FT 917. FIM LEAD TO REPLACE RELAY K238 IN P37 PANEL IAW SWPM 20-81-22. OPS CHECK GOOD AT THIS TIME. )
